Stomach and Intestine(Tokyo) Volume 54, Issue 13 (December 2019)
Japanese

Immune Checkpoint Inhibitor-induced Colitis Shunichi Yanai 1 , Shotaro Nakamura 1 , Keisuke Kawasaki 1 , Risaburo Akasaka 1 , Yosuke Toya 1 , Tomofumi Oizumi 1 , Tomo Kumei 1 , Minami Hirai 1 , Shun Yamada 1 , Kyohei Sugai 1 , Kazuyuki Ishida 2 , Masazumi Onishi 3 , Tamotsu Sugai 2 , Takayuki Matsumoto 1 1Division of Gastroenterology, Department of Internal Medicine, Iwate Medical University, Morioka, Japan 2Department of Molecular Diagnostic Pathology, Iwate Medical University, Morioka, Japan 3Department of Dermatology, Iwate Medical University, Morioka, Japan Keyword: 免疫チェックポイント阻害薬 , ニボルマブ , イピリムマブ , 免疫関連有害事象 , IrAE pp.1751-1756
Published Date 2019/12/25
DOI https://doi.org/10.11477/mf.1403201909
  • Abstract
  • Look Inside
  • Reference

 A 48-year-old woman was treated with nivolumab for advanced malignant melanoma. The medication was switched to ipilimumab because of progressive disease. The patient was admitted to our hospital with the complaints of diarrhea. Colonoscopy revealed erythematous mucosa in the terminal ileum and white spots in the region between the ascending colon and the rectum. The examination of biopsy specimens obtained from the colon revealed dense inflammatory infiltrates, including lymphocytes, neutrophils, and apoptotic bodies. CD toxin and stool culture test results were negative. Thus, a diagnosis of immune checkpoint inhibitor-induced colitis, an immune-related adverse effect, was established. Prednisolone(30mg/d)administration resulted in immediate alleviation of the patient's symptoms. However, she developed collagenous colitis that was presumed to be associated with lansoprazole.


Copyright © 2019, Igaku-Shoin Ltd. All rights reserved.

基本情報

05362180.54.13.jpg
胃と腸
54巻13号 (2019年12月)
電子版ISSN 1882-1219 印刷版ISSN 0536-2180 医学書院

関連文献

もっと見る

文献を共有